MAUDE Adverse Event Report: SMITH & NEPHEW, INC. NY BCS II FEMORAL OXIN RT SZ 8; PRSTHSS, KNEE, PTLLFMRTBIAL, SM-CNSTRND, CMNTD, POLYMER/METAL/POLYMER

SMITH & NEPHEW, INC. NY BCS II FEMORAL OXIN RT SZ 8; PRSTHSS, KNEE, PTLLFMRTBIAL, SM-CNSTRND, CMNTD, POLYMER/METAL/POLYMER
Catalog Number 74022118
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Death (1802)
Date of Event 09/03/2018
Type of Reportable Event Death
Event or Problem Description
A patient's decease was reported 3 months after right total knee replacement.
 
Additional Manufacturer Narrative
The event was reported from a retrospective post market clinical study.Further follow up was performed with the clinical site and our internal adverse event monitoring board and it was determined that this event should be classified as not device related.
 
Event or Problem Description

Brand Name
NY BCS II FEMORAL OXIN RT SZ 8
Common Device Name
PRSTHSS, KNEE, PTLLFMRTBIAL, SM-CNSTRND, CMNTD, POLYMER/METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7911108
Report Number1020279-2018-01928
Device Sequence Number1797829
Product Code JWH
UDI-Device Identifier00885556170069
UDI-Public00885556170069
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74022118
Device Lot Number18BM10837
Initial Date Received by Manufacturer 09/20/2018
Supplement Date Received by Manufacturer09/20/2018
Initial Report FDA Received Date09/26/2018
Supplement Report FDA Received Date10/19/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age75 YR